U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Minor allergic reaction to tylenol (acetaminophen) 3 with codeine ?

1 doctor answer5 doctors weighed in
Dr. Maurice Strickland
Allergy and Immunology 48 years experience
Yes: Tylenol (acetaminophen) 3 with Codeine can cause histamine and other mediator release from mast cells and basophils. True allergy is possible, but direct mediator (histamine and others) release can cause skin rash, itch and hives.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 42-year-old member asked:
Does norco have more codeine than tylenol (acetaminophen) 3? Please, need some answers?
1 doctor answer2 doctors weighed in
A 42-year-old member asked:
What are the side effects of tylenol (acetaminophen) 3 with codeine?
2 doctor answers2 doctors weighed in
A 38-year-old member asked:
Can you tell me is tylenol (acetaminophen) 3 with codeine okay for a 13 year old?
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
If I took a drug test after taking tylenol (acetaminophen) 3 with codeine, will I pass?
1 doctor answer3 doctors weighed in
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.